MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1023/a:1008605208941

Медицинская библиотека · Pharmacy world & science : PWS · 1997

Calcium dobesilate-induced agranulocytosis.

García Benayas E, García Díaz B, Pérez G

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Here we report a case of a patient in whom the administration of calcium dobesilate was associated with the development of an agranulocytosis episode. Eight weeks after the beginning of the treatment he was hospitalized with fever and leucopenia. Bone marrow biopsy showed a maturative promyelocytic interruption. All medication was withdrawn and blood cell count was completely recovered 7 days after admission. G-CSF was administered. A detailed study was performed and causal relationship was not suggestive for the other three drugs the patient was receiving. To date, there have only been reported two cases of calcium dobesilate induced agranulocytosis.

Для цитирования: García Benayas E, García Díaz B, Pérez G. Calcium dobesilate-induced agranulocytosis.. Pharmacy world & science : PWS. 1997. DOI: 10.1023/a:1008605208941.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.